# SDR PCAA0208093

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 23,751 hours, 26,064 cycles
- Engine: Pwa PW120A
- Engine time: 23,417 hours, 26,429 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: PW120A
- Part serial: 121088
- Condition: Leaking
- Location: Right
- Part time: 23,417 hours, 26,429 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SCE-PIT FLIGHT#3825. CREW REPORTED LOSS OF OIL PRESSURE ON #2 ENGINE. ENGINE SHUT DOWN AND EMERGENCY DECLARED. MAINTENANCE FOUND A CUT O RING ON TRANSFER TUBE BETWEEN OIL PRESSURE REGULATOR AND MAIN OIL FILTER. O RING REPLACED. MAIN AND SCAVANGE OIL FILTERS REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL. NO FLAGS NOTED ON ENGINE CONDITION PANEL. GROUND RAN AIRCRAFT FOR TEN MINUTES, LEAK AND OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
